# SDR UALA2009050501294

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 64,966 hours, 18,931 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Actuator
- Part number: 40885
- Part serial: 41
- Condition: Faulty
- Location: Center Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER UNABLE TO FUEL CTR TANK.  FOUND LT CTR TANK FUELING ACTUATOR SHOWING OPEN BUT NOT OPEN.  REPLACED ACTUATOR.  BOTH FUELING VALVE OPERATE NORMAL.
